# SDR SWAA2021070728830

- Difficulty date: February 7, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 26,169 hours, 11,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727i-727j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 727I TO 727J; CORROSION AROUND RT TRANSITION ANGLE FASTENER HOLES. / SECTION OF TRANSISTION ANGLE STA 727I TO STA 727.5 TO BE REPLACED ON NR #D444257. REF SRM 53-60-01-2 ITEM 2 IDENTIFICATION 146A7502 (SQM 120806). INSP D38
